# SDR SWAA2021080990339

- Difficulty date: July 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FIXED T/E DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING CRACKED O/B SIDE UPPER MKD DOT ; / [01] REMOVED AND REPLACED RIGHT WING FIXED T/E DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING O/B UPPER SIDE IAW B 737-7 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1
